# SDR QXEA200500940

- Difficulty date: May 18, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 8,660 hours, 9,232 cycles
- Engine: Pwc PW150A
- Engine time: 2,899 hours, 2,771 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0184
- Condition: Leaking
- Location: Nr 2
- Part time: 2,899 hours, 2,771 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2455 SMOKE IN COCKPIT AND CABIN.  EMERGENCY DECLARED AFTER CHECKLIST RUN.  LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 2 ENGINE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
